# SDR AALA202509261636

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,823 hours, 28,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10C  EMERGENCY PATH LIGHT FIXTURE DANGLING FROM ELECTRIC WIRE. VERIFIED SEAT 10C EMERGENCY PATH LIGHT FIXTURE INOPERATIVE.  (OPEN).
